Partial distributional policy effects


Rothe, Christoph



DOI: https://doi.org/10.3982/ECTA9671
URL: https://onlinelibrary.wiley.com/doi/abs/10.3982/EC...
Additional URL: http://www.christophrothe.net/papers/ppe_dec2011.p...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 80
Issue number: 5
Page range: 2269-2301
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item